Categories of correspondences over regular categories
Doklady Akademii Nauk, Tome 211 (1973) no. 2, pp. 297-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_2_a8,
author = {M. Sh. Tsalenko},
title = {Categories of correspondences over regular categories},
journal = {Doklady Akademii Nauk},
pages = {297--299},
year = {1973},
volume = {211},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_2_a8/}
}
M. Sh. Tsalenko. Categories of correspondences over regular categories. Doklady Akademii Nauk, Tome 211 (1973) no. 2, pp. 297-299. http://geodesic.mathdoc.fr/item/DAN_1973_211_2_a8/